Table of Contents
ISRN Mathematical Analysis
Volume 2013, Article ID 258072, 5 pages
http://dx.doi.org/10.1155/2013/258072
Research Article

Solving Separable Nonlinear Equations Using LU Factorization

Department of Mathematics, Western Washington University, Bellingham, WA 98225-9063, USA

Received 15 May 2013; Accepted 4 June 2013

Academic Editors: R. Barrio and B. Djafari Rouhani

Copyright © 2013 Yun-Qiu Shen and Tjalling J. Ypma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yun-Qiu Shen and Tjalling J. Ypma, “Solving Separable Nonlinear Equations Using LU Factorization,” ISRN Mathematical Analysis, vol. 2013, Article ID 258072, 5 pages, 2013. https://doi.org/10.1155/2013/258072.